# SDR TRAX200701399

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 19,156 hours, 15,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - LEFT AND RIGHT SEAT TRACKS CORRODED BETWEEN FS 349 TO FS 409 AT LBL 9 AND RBL 9.    10-16-07    REPLACED CORRODED SEAT RAILS AS PER SRM 51-41-02.
